# SDR CHQA20140316086

- Difficulty date: March 16, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 20,864 hours, 18,303 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,703 hours, 24,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17572
- Condition: Discharged
- Location: Cabin
- Part time: 28,285 hours, 25,158 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 4 EMERGENCY LIGHT BATTERY WAS REPORTED TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
